# SDR DALA2018082765254

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 68,837 hours, 49,606 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Worn
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE AFT UPPER SURFACE OF THE RT WING GROUND SPOILER.   REPAIRED IAW SRM 51-70-1B, P.11.
